My eyes are making my head hurt and feel sick I also have pain and loss of strength in my left arm and have tingling in my hands and feet. I do have Multiple Sclerosis diagnoised in 99" relapes remmit. I had some methyl prednisolone 4 months ago and have had to have some more will this hurt me long term?
I take rebiff now used to have beta1b but they thought this may not be strong enough for me, but why am i still having big relapes I rest as much as I can?
The medical treatment options for MS include,
Three are interferons: two formulations of interferon beta-1a (Avonex and Rebif) and one of interferon beta-1b (Betaseron). A fourth medication is glatiramer acetate (Copaxone). The fifth medication, mitoxantrone, is an immunosuppressant also used in cancer chemotherapy, is approved only in the USA and largely for SPMS. Finally, the sixth is natalizumab (marketed as Tysabri). All six medications are modestly effective at decreasing the number of attacks and slowing progression to disability.
Comparisons between immunomodulators (all but mitoxantrone) show that the most effective is natalizumab, both in terms of relapse rate reduction and halting disability progression; it has also been shown to reduce the severity of MS. Mitoxantrone may be the most effective of them all; however, it is generally considered not as a long-term therapy as its use is limited by severe cardiotoxicity
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.